# SDR ERAA097111

- Difficulty date: June 28, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- Aircraft time: 8,342 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 61031004
- Part serial: 374
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER BENCH CHECKED.  UNIT FAILED SCALE ERROR TEST AT 3000 FEET ACTION TAKEN, UNIT FAILED SCALE ERROR TEST.  SEND TO ANCHORAGE FOR REPAIR.
